Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Acne and side effects - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Please type your query here. Since this query is directed to our panel of specialists and super-specialists, please mention your problem in as much detail as possible. Do not forget to highlight your Age, Gender, Medical History and Treatment History of the problem you are facing
                                        
Iam a 42 yr old female, & have been using the green tea diet pills for the past 4 mths now. I have also been using skin supplement tabs for the past month. I had some break-outs - used retin-A but had some very dark scars which did'nt clear even after using lightening serums. I consulted an Ayurvedic specialist last week, after starting on the treatment which involved a face pack & some internal meds, i started to break-out all over my face. It now looks like a measels rash. last evening, after consulting a dermatologist, im now having Vibramycin twice daily & Differin gel for application. so far i have not seen any improvement
     
Doctor :   Hi
User :   Please type your query here. Since this query is directed to our panel of specialists and super-specialists, please mention your problem in as much detail as possible. Do not forget to highlight your Age, Gender, Medical History and Treatment History of the problem you are facing Iam a 42 yr old female, & have been using the green tea diet pills for the past 4 mths now. I have also been using skin supplement tabs for the past month. I had some break-outs - used retin-A but had some very dark scars which did'nt clear even after using lightening serums. I consulted an Ayurvedic specialist last week, after starting on the treatment which involved a face pack & some internal meds, i started to break-out all over my face. It now looks like a measels rash. last evening, after consulting a dermatologist, im now having Vibramycin twice daily & Differin gel for application. so far i have not seen any improvement
Doctor :  
Let me read your query
User :   HI DOC
Doctor :  
Yeah
Doctor :  
I am reading your question
Doctor :  
Please give me sometime to respond
User :   ok
Doctor :  
Now let me ask you few questions
Doctor :  
What was the Dermatologist opinion?
User :   he called it acne vulgaris
Doctor :   Where are you located?
Doctor :  
Who is the Dermatologist?
User :   im more worried about the rash now
User :   in dubai
User :   dr. shailesh uniyal, from zulekha hosp.
Doctor :  
Ok can you read out what is written on Differin cream
Doctor :  
The content of it
User :   adapalene .1 gm
Doctor :  
Ok
Doctor :  
Fine
Doctor :  
Did the doctor say only Acne and there was no drug reaction to the previously used Ayurvedic preparation
User :   my guess is that the reaction was from the other meds i was taking
Doctor :  
Do you have itching ?
User :   the green tea tabs or maybe the glow & gro- hair, skin & nail formula
Doctor :  
Do you have redness?
User :   a liitle yes
User :   yes
Doctor :  
Do you have pus?
User :   no
Doctor :  
What is the extent of the rash?
User :   the entire face feels rough to touch & is rashy all over
User :   only the face tho
Doctor :  
Did you ever had such type of rash earlier?
User :   no
User :   i hv seen the same in an allergic reaction to some food my friend had once
Doctor :  
Do you have any other information to share?
Doctor :  
Do you have any medical condition like thyroid, menstrual problems, overweight?
User :   i really want to know if the treatment im taking now cud help & how soon till i see the diff
User :   no, wt is around 69
Doctor :  
Yes I am coming to that point
Doctor :   The problem that you face now is temporary and it is cleared well with the antibiotic course the Doctor gave you.( Vibramycin)
Doctor :  
It takes 5 days to subside
User :   gr8
Doctor :  
The Adapalene is for the acne
Doctor :  
which are actvie
Doctor :  
this requires a prolonged course as your Doctor might have told you
User :   since it is localised on the face only- cud it b somthng i used like the face pack?
Doctor :   Now I want you to know few facts durng the treatment of acne
Doctor :  
Please listen carefully and follow these
User :   yes the course he gave me is for 15 days then he reviews
User :   k dac
Doctor :  
1) Acne treatment is not short duration, it takes a few months to completely cure the problem
Doctor :  
2) The treatment that is given by a Dermatologist will be to prevent acne in future
Doctor :  
so during the initial days they may flare up so do not be worried about it
Doctor :  
3) Mentally prepare for a long period of treatment of 4 to 6 months
Doctor :  
4) Believe in your treating Doctor and do not change him
User :   y did i have a sudden breakout doc- its been 5 days now- it was a odd 1-2 b/f this
Doctor :  
Did you pick them or touch them
Doctor :  
The face packs could result in such break out
User :   a little
Doctor :  
The touching of pimples is the most dangerous thing one does
User :   but these are almost like goosebumps now
Doctor :  
Prepare yourself, if you touch the pimple
Doctor :   it leaves a scar for ever
Doctor :  
Stress and worry about them increase them in severity
User :   there is a discoloration on the sides of my mouth too
User :   feels dry & tight
Doctor :  
That is because of the adapalene
Doctor :  
You have to apply proper sun screen
User :   k
Doctor :  
and moiturizers and keep them soft
User :   is the use of supplement tabs for hair/nails contributive to this?
Doctor :  
I am not really sure about this
Doctor :  
Which ones do you use
Doctor :  
what are their constituents
User :   glow & grow- it has alist of sbt 20 vitamins also includes magnesium sterate
User :   calcium phosphate, silicon dioxide
Doctor :  
I think this a question to a Dermatologist
Doctor :  
I am sorry I have less idea about this
Doctor :  
I would help you in other way or I can give you an option
Doctor :  
to ask a Dermatologist
User :   k doc
Doctor :  
You can send your photos and the write a query to him
Doctor :  
You can click here
Doctor :   WWW.WWWW.WW Doctor :   My summary of suggestions again
Doctor :  
1) Continue long term treatment
Doctor :  
2) Do not pick pimples
Doctor :  
3) Reduce stress
Doctor :  
4) A weight reduction is helpful
Doctor :  
5) Wear proper sunscreen lotion and go out and use moisturizer for dryness
Doctor :  
You can send the photo of the angles of mouthn
Doctor :  
in your query to the Dermatologist
User :   k doc thankyou will check with the dermatologist
Doctor :  
You will receive the answer in 24 hours
Doctor :  
Is there anything else I can help you with?
User :   that shud b all doc thanku
Doctor :  
Please fill the feedback form say done when done.
Doctor :  
Thanks for consulting me.
Doctor :  
Bye for now
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor